# SDR CALA2025121612167

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,791 hours, 30,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 00140
- Condition: Faulted
- Location: Left
- Part time: 768,765 hours, 730,122 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR OBSERVED AFTER T/O APPRO X. 15K FEET. L ASTED ABOU T A MIN. CREW STATES BURNING SMELL ONLY IN THE COCKPIT DURING TO, LASTED APROX 90 SECS AND WENT AWAY. ODOR REPORTING SHEET LEFT IN COCKPIT. TROUBLESHOOTING SYSTEM REVEALED ACM FAILURE ON PACK 1. REPLACED ACM ON LP 7278665. PACK 1 OVHT AFTER LANDIN G REF TSM 21-61-00-810-801-A, FOUND THERE IS NO AIRFLOW AT PACK 1 RAM-AIR OUTLET. PERFORMED GROUND SCAN, P1 AIR CYCLE MACH CHECK MSG IS PRESENT. SUSPECT BAD AIR CYCLE MACHINE. MACHINE, REMOVED AND REPLACED PACK 1 ACM OPS CHECK GOOD REF AMM 21-52-21.  NO SMELLS NOTED AFTER COMPLETION OF TASKS.
